# SDR 01FDEA00320

- Difficulty date: April 28, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727233
- Aircraft serial: 20933
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Unit
- Part number: 656021123
- Part serial: M00531
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATTEMPT TO RAISE GEAR LEVER, WOULD NOT GO BEYOND OFF POS.  COMPLIED WITH CKLIST WITH NEGATIVE RESULTS.  REPLACED LG ELECTRONIC MODULE PER MM 32-09-21-4.  PERFORMED CONTROL HANDLE LOCK SYS TEST PER MM 32-31-011-5.  SYS CK OK.
